MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SpyGlass? Discover; choledochoscope and accessories, flexible/rigid

BOSTON SCIENTIFIC CORPORATION SpyGlass? Discover; choledochoscope and accessories, flexible/rigid
Model Number M00546780
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.
 
Event or Problem Description
It was reported to boston scientific corporation that a spyscope ds ii was used during a discover and autolith procedure on (b)(6) 2026.During the procedure, after approximately 2 hours and 30 minutes, the device was removed from one drain and inserted into another drain.At that time, visualization was lost during duct inspection, and the image could not be restored.Troubleshooting was performed, including restarting the system, disconnecting and reconnecting the device, and attempting to optimize the setup.However, these efforts did not resolve the issue.The procedure was not able to be completed as a result of this event and the patient will be rescheduled.No patient complications were reported as a result of this event.

Brand Name
SpyGlass? Discover
Common Device Name
choledochoscope and accessories, flexible/rigid
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25644106
Report Number3005099803-2026-02599
Device Sequence Number9533933
Product Code FBN
UDI-Device Identifier08714729994183
UDI-Public(01)08714729994183(17)270805(10)40358499
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K183636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546780
Device Catalogue NumberM00546780
Device Lot Number0040358499
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date07/29/2026
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexMale